# SDR CALA2013073090096

- Difficulty date: July 28, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 51,492 hours, 6,189 cycles
- Engine: Pwa PW4090
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Noisy
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOISY CHILLERS IN FWD GALLEY ASSOCIATED WITH ELECTRICAL ODOR.  CHILLER CIRCUIT BREAKER HAS BEEN COLLARED 025648.  AIR INLET FILTER, OPS CHECKED NORMAL.
